# SDR SWAA032450

- Difficulty date: November 6, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 41,442 hours, 37,956 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268642
- Part serial: 3998
- Condition: Leaking
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

ON FINAL LOSE OF RT HYDRAULIC QUANTITY AND PRESSURE.  REMOVED AND REPLACED NR 1 SPOILER ACTUATOR PER MM.  LK CHECK OK PER MM.
